A certain class of convolution type integral equations, and its application
Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 981-984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_5_a4,
author = {N. K. Karapetyants and S. G. Samko},
title = {A certain class of convolution type integral equations, and its application},
journal = {Doklady Akademii Nauk},
pages = {981--984},
year = {1970},
volume = {193},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a4/}
}
N. K. Karapetyants; S. G. Samko. A certain class of convolution type integral equations, and its application. Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 981-984. http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a4/